U.S. doctors online nowAsk doctors free
Pine Bluff, AR
A 21-year-old female asked:

I have been off of topomax for like a week due to needing refill. will the horrible has i been having respond to the meds or be harder to treat ?

1 doctor answer5 doctors weighed in
Dr. Bennett Machanic
Neurology 52 years experience
Expect rebound: Abrupt cessation of Topamax (topiramate) can result in withdrawal headaches, and you need to resume ASAP, so, contact your doctor, have the refill called in today, and get back on meds. Good idea when ready to stop, go off very slowly over several weeks.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 20, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.